# SDR ASAA2019102863114

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 43,691 hours, 13,198 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 17393
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 11,429 hours, 3,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND @ IDLE LEFT DUCT PRESSURE IS LOW AND FLUCTUATING BETWEEN 7 & 12 PSI. GROUNDED - YES. REMOVED & REPLACED HIGH STAGE VALVE PER B737-800 AMM 36-11-06 PB 401. OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED HIGH STAGE REGULATOR PER AMM 36-11-07 PB 401. OPS & LEAK CHECK GOOD, NO FAULTS FOUND.
